International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 2, Part C

Generalized contractive conditions and single valued mapping in complete metric space


Author(s): Suhas S Patil and UP Dolhare

Abstract: There are great number of generalizations of well-known Banach contraction mapping principle, M. Edelstein [01] was extended and defined contractive mapping. A contractive mapping is always continuous and which has a unique fixed point. M. Edelstein [01] proved that if T is a contractive mapping on a compact metric space (X,d) to itself then there exists a unique fixed point of T.

Pages: 219-226 | Views: 418 | Downloads: 18

Download Full Article: Click Here
How to cite this article:
Suhas S Patil and UP Dolhare. Generalized contractive conditions and single valued mapping in complete metric space. International Journal of Statistics and Applied Mathematics. 2018; 3(2): 219-226.
Call for book chapter
International Journal of Statistics and Applied Mathematics